# SDR DALA2023020100807

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 - CORROSION WEB AT LEVEL FR20 AND FLOOR BEAM -Y1584 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB AT LEVEL FR20 TO FR24 AND FLOOR BEAM -Y1584 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11. (2608719)
